MAUDE Adverse Event Report: HOLLISTER INCORPORATED PREMIER; 1-PIECE UROSTOMY POUCH, SOFT CONVEX, CERAPLUS

HOLLISTER INCORPORATED PREMIER; 1-PIECE UROSTOMY POUCH, SOFT CONVEX, CERAPLUS
Model Number 8414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Skin Inflammation/ Irritation (4545)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A lot number was not provided so the device history records were not able to be reviewed.No samples were available for return so device examination not possible.Complaint data review was conducted, and no adverse trends observed.The root cause of the reported skin irritation could not be determined.Causation has not been established.Since a lot number was not provided, only gudid di information is available.
 
Event or Problem Description
It was reported that an end user has been experiencing irritated skin under the hollister ostomy barrier since march of this year.It was reported that the peristomal skin is itchy, red and bumpy.It was further reported that the irritated skin continued despite using different types of ostomy barriers over a period of time.It was further reported that he was prescribed clobetasol propionate cream to be used on his irritated skin under the appliance for two weeks.

Brand Name
PREMIER
Common Device Name
1-PIECE UROSTOMY POUCH, SOFT CONVEX, CERAPLUS
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key20213288
Report Number9616668-2024-00005
Device Sequence Number7774348
Product Code EXG
UDI-Device Identifier00610075064496
UDI-Public00610075064496
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8414
Device Catalogue Number8414
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale